# SDR UPS02438898

- Difficulty date: July 28, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Courier Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER COMPT MOST AFT EMERGENCY LIGHTS INOP.  RELAMPED COURIER COMPT AFT EMERGENCY LIGHTS OPS NORMAL.
